# SDR SWIA972635

- Difficulty date: June 15, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 14,655 hours, 13,177 cycles
- Engine: Ge CF34*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Valve
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN CONDUCTING THE SINGLE PACK SWITCH OVER FROM THE APU TO THE RIGHT 10TH STAGE AS PER THE PROCEDURE IN THE MEL, THE RIGHT 10TH STAGE BLEED VALVE WOULD NOT OPEN.  RETURNED TO THE FIELD DUE TO LEFT A/C PACK BEING DEFERRED. C/W OPS CHECK OF 10TH STAGE BLEED VALVES, APU BLEED VALVES AND 10TH STAGE ISOLATION VALVES.  ALL CHECK GOOD AT THIS TIME.  LEFT PACK REPLACED.
